64321members
338600posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Exemestane and insomnia

1 REPLY 1
Member

Re: Exemestane and insomnia

I had insomnia with exemestane.

 

I was on Anastrazole first (lasted a couple of months before being changed) and had it 5 days out of 7. Exemestane (on for 6 months) was 3 days out of 7.  It happened no matter how tired I was before bed - a twitch or a snore from himself would jerk me awake and that was that

 

I coped with using my kindle (no need to put on the light to read) and usually fell asleep about 3am

 

Please remember I am only talking of my own experience here as we all seem to suffer a pick and mix of side effects

Member

Exemestane and insomnia

Has anyone suffered from insomnia while taking exemestane? Does the insomnia go away once your body has adjusted to the meds? I also had joint pain from the exemestane which came a few weeks after I started on it, but the pain eased and the insomnia started. Basically I'm hoping that the insomnia will ease over time too. Does anyone have insight into this?